Journal of Inequalities and Applications
Volume 2008 (2008), Article ID 373050, 17 pages
A Class of Commutators for Multilinear Fractional Integrals in Nonhomogeneous Spaces
School of Mathematical Sciences, Xiamen University, Xiamen Fujian, 361005, China
Received 3 March 2008; Accepted 16 July 2008
Academic Editor: Nikolaos Papageorgiou
Copyright © 2008 Jiali Lian and Huoxiong Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a nondoubling measure on . A class of commutators associated with multilinear fractional integrals and RBMO functions are introduced
and shown to be bounded on product of Lebesgue spaces with .